A remark on the approximate fixed-point propertyReportar como inadecuado




A remark on the approximate fixed-point property - Descarga este documento en PDF. Documentación en PDF para descargar gratis. Disponible también para leer online.

Abstract and Applied Analysis - Volume 2003 2003, Issue 2, Pages 93-99



Instytut Matematyki, Uniwersytet M. Curie–SkłodowskiejUMCS, Lublin 20-031, Poland

Instytut Matematyki PWSZ, Chełm 20-120, Poland

Received 30 November 2001

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We give an example of an unbounded, convex, and closed set C in the Hilbert space l2 with the following two properties: i C has the approximate fixed-point property for nonexpansivemappings, ii C is not contained in a block for every orthogonal basis in l2.





Autor: Tadeusz Kuczumow

Fuente: https://www.hindawi.com/



DESCARGAR PDF




Documentos relacionados